# SDR FDEA201812283616

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Frames 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION ON MAIN DECK CARGO COMPARTMENT SEAT TRACK UPPER FLANGE FR38 TO   FR38.1 L/H Y-1456. CORROSION FOUND TO BE OUT OF LIMITS PER SRM ALLOWABLE DAMAGE, REMOVED AND   REPLACED SEAT TRACK SEGMENT IAW A300-600 SRM 53-10-16 PAGE 207/208 FIGURE 201.
